| Model Number |
60005 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient was implanted with a light adjustable lens (lal, sn (b)(6), +19.0d) on (b)(6) 2026, but the lens was noted to have a chip postoperatively.The lal was explanted the same day and a new lal (sn (b)(6), +19.0d) was implanted as a replacement.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).